See Alike in...

Alike App

Browser

Diabetty

768d

Hey, My blood suger has been out of control the past few days, any tips on how to lower it and keep it in range?

Top reply
    • LillianRose

      756d

      To avoid the highs i would tell you to lower your stress level

    • LillianRose

      756d

      To avoid the highs i would tell you to lower your stress level

    • lillypod21

      758d

      For me depending if it been too high i think do I have illness like a uti or another infection going on. Or do I have something mentally going on. If its going to low am I taking too much insulin then eat a little more food. I would just eat more protein no matter what because protein is good. And then I would also talk to your endocrinologist if you notice your blood sugars are not going back to normal after a week or so.

    • Tuti

      762d

      Try eating and taking your meds at the same exact time every single day. Stay away from a lot of carbs. Eat what you like just don't over do it. 🤗

    • jackiemay

      762d

      For me, PROTEIN, PROTEIN, PROTEIN

    • Diabetty

      768d

      Ok, thanks for the advice I'll try that

    • T1David

      768d

      Lows and highs? Smaller does of fast acting insulins. Lower or eliminate your carbs. Exercise.. Keep close monitoring of BS. Talk to your Dr.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion